# SDR DALA2025012800669

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 84,164 hours, 32,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 R2 OVERHEAD EMERGENCY EXIT LENS BROKEN- WILL NOT SECURE IN PLACE. CORRECTIVE ACTION: INSTALLED R2 OVERHEAD EMERGENCY EXIT LENS IAW B757 AMM 33-51. (6921168)
